# SDR QXEA2013122901567

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 7,136 hours, 7,497 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 478301
- Part serial: NMC0007
- Condition: Failed
- Location: Nlg
- Part time: 7,132 hours, 7,492 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT EXTEND. THE RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  RAN CHECKLIST AND ACCOMPLISHED ALTERNATE GEAR EXTENSION PROCEDURE AND NOSE GEAR CAME DOWN.  LANDING UNEVENTFUL.  REPLACED NLG DOOR ACTUATOR. RETURNED TO SERVICE.
